# SDR SWAA2014081230795

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 78,880 hours, 62,860 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FIXED LE OTBD RIB DAMAGED AT STATION 86.66.  R & R RIB IAW SRM.
